DistrictCampusDirectory
DISTRICTCAMPUSDIRECTORY

Daily Schedule

 Mrs. Sanders

Wild About Learning

Daily Schedule

 

 

 

7:15-              Student Arrival

 

7:15-7:40           Centers (self-selected/small group/individual instruction

                  (25 minutes)

 

7:40-8:00          Breakfast

 

8:05-8:15           Toileting/ Hand Washing

 

8:20-8:35          Centers (self-selected/small group/individual instruction

                  (15 minutes)

 

8:40-9:40          Gross Motor (60 minutes)

 

9:45-9:50          Hand Washing

 

9:55-10:10          Circle Time (calendar, stories, songs, finger plays, theme

learning)

 

10:10-11:10           Centers (self-selected) small group/individual instruction

(60 minutes)

 

11:15-11:20           Clean-up/toileting/wash hands/put cots down

 

11:20-12:00         Lunch

 

12:05-12:10         Wash hands/Toileting

 

12:15-1:35          Nap

 

1:40-1:50           Snack/Clean-up/Toileting

 

1:50-2:50          Centers (self-selected)     (60 minutes)

 

Sheritta Sanders

Upcoming Events

Contact Sheritta Sanders